Items where Author is "Bulut, H"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 6.

Journal article

ASIL, V., BULUT, H. and EVANS, D.J., 2005. The Adomian decomposition method for the approximate solution of homogeneous differential equations with dual variable and dual coefficients. International Journal of Computer Mathematics, 82 (8), pp. 977-986. ISSN 0020-7160

ASIL, V., BULUT, H. and EVANS, D.J., 2004. On the oscillatory solutions of nonlinear hyperbolic differential equations by the decomposition method. International Journal of Computer Mathematics, 81 (5), pp. 639-645. ISSN 0020-7160

BULUT, H. and EVANS, D.J., 2003. Oscillations of solutions of initial value problems for parabolic equations by the decomposition method. International Journal of Computer Mathematics, 80 (7), pp. 863-868. ISSN 0020-7160

EVANS, D.J., ERGUT, M. and BULUT, H., 2003. The numerical solution of multidimensional partial differential equations by the decomposition method. International Journal of Computer Mathematics, 80 (9), pp. 1189-1198. ISSN 0020-7160

EVANS, D.J. and BULUT, H., 2003. The numerical solution of the telegraph equation by the Alternating Group Explicit (AGE) method. International Journal of Computer Mathematics, 80 (10), pp. 1289-1297. ISSN 0020-7160

BULUT, H. and EVANS, D.J., 2002. On the solution of the Riccati equation by the decomposition method. International Journal of Computer Mathematics, 79 (1), pp. 103-109. ISSN 0020-7160

This list was generated on Thu Dec 12 06:18:43 2019 UTC.